Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Loss of sexual desire, continuous smoking. Taking Paxidep. What to do?

Hi Dear sir, my name is kamal oli, sir i would like to say my wife is using paxidep 37.5mg every day last 5 years, she is well better then before, but how long we have to use this tab- after using this medicine no any interested sex base & she smoking continuously is it may be cause for health so what i have to do ?
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

Paxidep is a medication for depression.
It belongs to a group of anti-depressants called Selective Serotonin Reuptake Inhibitors (SSRI). The drugs in this group is well tolerated.
However, some side effects are known to occur , as follows:
5.Nausea and vomiting
7.Decreased appetite
8.Change in weight
9.Change in sex drive
10.Muscle weakness
11.Irregular menstruation

Change in sex drive is a known side effect of the drug.
Smoking potentiates this effect so cessation of smoking may help.

If the side effects are becoming bothersome then you need to consult your treating psychiatrist.
The medication should not be stopped abrubtly or without consultation as it may precipitate withdrawal symptoms.

Thanks and take care
Dr Shailja P Wahal

Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor